| Catalog Number |
8065000296 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during a surgery in an ophthalmic system the anterior chamber (ac) was unstable and had aspiration issues.Additional information is requested but has not received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).